# SDR YADA20170430001

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 28,076 hours, 33,154 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Inoperative
- Location: Tee Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LEFT FIREWALL FUEL VALVE FIRE WARNING LIGHT IS INOPERATIVE, AIRCRAFT RETURNED TO HOME STATION, MAINTENANCE REPLACED BULB IN LEFT SIDE TEE HANDLE, OPERATIONAL CHECK OF FIRE WARNING SYSTEM WAS SUCCESSFUL.
